Automorphisms of Spacetime Manifold with Torsion
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 55 (2016) no. 1, pp. 87-94
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In this paper we prove that the maximum dimension of the Lie group of automorphisms of the Riemann–Cartan 4-dimensional manifold does not exceed 8, and if the Cartan connection is skew-symmetric or semisymmetric, the maximum dimension is equal to 7. In addition, in the case of the Riemann–Cartan $n$-dimensional manifolds with semisymmetric connection the maximum dimension of the Lie group of automorphisms is equal to $n(n-1)/2+1$ for any $n>2$.
In this paper we prove that the maximum dimension of the Lie group of automorphisms of the Riemann–Cartan 4-dimensional manifold does not exceed 8, and if the Cartan connection is skew-symmetric or semisymmetric, the maximum dimension is equal to 7. In addition, in the case of the Riemann–Cartan $n$-dimensional manifolds with semisymmetric connection the maximum dimension of the Lie group of automorphisms is equal to $n(n-1)/2+1$ for any $n>2$.
Classification :
53C05, 53C25
Keywords: Riemann–Cartan manifolds; automorphisms; semi-symmetric connection
Keywords: Riemann–Cartan manifolds; automorphisms; semi-symmetric connection
@article{AUPO_2016_55_1_a10,
author = {Pan{\textquoteright}Zhenskii, Vladimir Ivanovich and Surina, Olga Petrovna},
title = {Automorphisms of {Spacetime} {Manifold} with {Torsion}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {87--94},
year = {2016},
volume = {55},
number = {1},
mrnumber = {3674603},
zbl = {1365.53023},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2016_55_1_a10/}
}
TY - JOUR AU - Pan’Zhenskii, Vladimir Ivanovich AU - Surina, Olga Petrovna TI - Automorphisms of Spacetime Manifold with Torsion JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2016 SP - 87 EP - 94 VL - 55 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2016_55_1_a10/ LA - en ID - AUPO_2016_55_1_a10 ER -
%0 Journal Article %A Pan’Zhenskii, Vladimir Ivanovich %A Surina, Olga Petrovna %T Automorphisms of Spacetime Manifold with Torsion %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2016 %P 87-94 %V 55 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2016_55_1_a10/ %G en %F AUPO_2016_55_1_a10
Pan’Zhenskii, Vladimir Ivanovich; Surina, Olga Petrovna. Automorphisms of Spacetime Manifold with Torsion. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 55 (2016) no. 1, pp. 87-94. http://geodesic.mathdoc.fr/item/AUPO_2016_55_1_a10/